Skip to main content
Log in

On the expansion of starshaped hypersurfaces by symmetric functions of their principal curvatures

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Aubin, T.: Nonlinear analysis on manifolds. Monge-Ampère equations. Berlin Heidelberg New York: Springer 1982

    MATH  Google Scholar 

  2. Caffarelli, L., Nirenberg, L., Spruck, J.: The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian. Acta Math.155, 261–301 (1985)

    Article  MATH  MathSciNet  Google Scholar 

  3. Caffarelli, L., Nirenberg, L., Spruck, J.: Nonlinear second order elliptic equations IV: Starshaped compact Weingarten hypersurfaces. In: Current topics in partial differential equations, Ohya, Y., Kasahara, K., Shimakura, N. (eds.) Tokyo: Kinokunize 1986

    Google Scholar 

  4. Gårding, L.: An inequality for hyperbolic polynomials. J. Math. Mech.8, 957–965 (1959)

    MATH  MathSciNet  Google Scholar 

  5. Hamilton, R.S.: Three-manifolds with positive Ricci curvature. J. Differ. Geom.,17, 255–306 (1982)

    MATH  MathSciNet  Google Scholar 

  6. Hamilton, R.S.: Four-manifolds with positive curvature operator. J. Differ. Geom.4, 153–179 (1986)

    MathSciNet  Google Scholar 

  7. Huisken, G.: On the expansion of convex hypersurfaces by the inverse of symmetric curvature functions. (to appear)

  8. Krylov, N.V.: Nonlinear elliptic and parabolic equations of the second order. Dordrecht: Reidel 1987

    MATH  Google Scholar 

  9. Krylov, N.V., Safonov, M.V.: A certain property of solutions of parabolic equations with measurable coefficients. Izvestia Akad. Nauk40, 161–175 (1980) [Russian]. English translation in Math. USSR Izv.16, 151–164 (1981)

    MathSciNet  Google Scholar 

  10. Ladyzhenskaya, O.A., Solonnikov, V.A., Ural'tseva, N.N.: Linear and quasilinear equations of parabolic type. Am. Math. Soc. Providence Transl. American Mathematics Society 1968

  11. Mitrinović, D.S.: Analytic inequalities. Berlin Heidelberg New York: Springer 1970

    Google Scholar 

  12. Oliker, V.I.: Hypersurfaces in ℝn+1 with prescribed Gaussian curvature and related equations of Monge-Ampère type. Commun. Partial Differ. Equations9, 807–838 (1984)

    MATH  MathSciNet  Google Scholar 

  13. Treibergs, A.E., Wei, S.W.: Embedded hyperspheres with prescribed mean curvature. J. Differ. Geom.18, 513–521 (1983)

    MATH  MathSciNet  Google Scholar 

  14. Urbas, J.I.E.: On the expansion of convex hypersurfaces by symmetric functions of their principal radii of curvature. J. Differ. Geom. (1990)

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Urbas, J.I.E. On the expansion of starshaped hypersurfaces by symmetric functions of their principal curvatures. Math Z 205, 355–372 (1990). https://doi.org/10.1007/BF02571249

Download citation

  • Received:

  • Accepted:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02571249

Keywords

Navigation